TITLE

JAZ volume 100 Issue 1 Cover and Back matter

PUB. DATE
February 2016
SOURCE
Journal of the Australian Mathematical Society;Feb2016, Vol. 100 Issue 1, pb1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article offers information on preparation of manuscripts for the periodical and copying along with the table of contents.
ACCESSION #
111966913

 

Related Articles

  • Contents Page.  // IMRN: International Mathematics Research Notices;May2014, Vol. 2014 Issue 11, pNP 

    A table of content for a 2014 issue of the periodical "International Mathematics Research Notices" is presented.

  • Some Results Connected with the Class Number Problem in Real Quadratic Fields. Grytczuk, Aleksander; Grytczuk, Jarosław // Acta Mathematica Sinica;Oct2005, Vol. 21 Issue 5, p1107 

    We investigate arithmetic properties of certain subsets of square-free positive integers and obtain in this way some results concerning the class number h( d) of the real quadratic field $$ \mathbb{Q}{\left( {{\sqrt d }} \right)} $$. In particular, we give a new proof of the result of Hasse,...

  • CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS AND APPLICATIONS. BUMKYU CHO; JA KYUNG KOO // Quarterly Journal of Mathematics;Jun2010, Vol. 61 Issue 2, p199 

    Let K be an imaginary quadratic field, Hî”® the ring class field of an order î”® in K and K(N) be the ray class field modulo N over K for a positive integer N. In this paper we provide certain general techniques of finding Hî”® and K(N) by using the theory of Shimura's canonical...

  • Primitive Integral Solutions to x2+y3=z10. Brown, David // IMRN: International Mathematics Research Notices;Jan2012, Vol. 2012 Issue 2, p423 

    We classify primitive integer solutions to x2+y3=z10. The technique is to combine modular methods at the prime 5, number field enumeration techniques in place of modular methods at the prime 2, Chabauty techniques for elliptic curves over number fields, and local methods.

  • The field generated by the points of small prime order on an elliptic curve. Merel, Loïc; Stein, William A. // IMRN: International Mathematics Research Notices;10/12/2001, Vol. 2001 Issue 20, p1075 

    We prove that the field generated by the points of order p of an elliptic curve over Q¯ is strictly bigger than the cyclotomic field generated by pth roots of unity,for p 0 a prime number satisfying p = 11 or 17 ≤ p < 1000.

  • Elliptic curves and class number divisibility. Wong, Siman // IMRN: International Mathematics Research Notices;1999, Vol. 1999 Issue 12, p661 

    The article calculates the Elliptic curves and class number divisibility. It expects that there are infinitely many real quadratic fields satisfying the conditions in a Theorem. It assumes that x does not belong to case (b) so G C x is divisible by exactly one prime q greater than lnG. The...

  • The Rationality of Quaternionic Darmon Points Over Genus Fields of Real Quadratic Fields. Longo, Matteo; Vigni, Stefano // IMRN: International Mathematics Research Notices;Jun2014, Vol. 2014 Issue 13, p3632 

    Darmon points on p-adic tori and Jacobians of Shimura curves over were introduced in joint articles with Rotger as generalizations of Darmon’s Stark–Heegner points. In this article, we study the algebraicity over extensions of a real quadratic field K of the projections of Darmon...

  • THE 3-PART OF CLASS NUMBERS OF QUADRATIC FIELDS. L. B. PIERCE // Journal of the London Mathematical Society;Jun2005, Vol. 71 Issue 3, p579 

    It is proved that the 3-part of the class number of a quadratic field $\mathbb{Q}(\sqrt{D})$ is $O(|D|^{55/112 + \ep})$ in general and $O(|D|^{5/12+\ep})$ if $|D|$ has a divisor of size $|D|^{5/6}$. These bounds follow as results of nontrivial estimates for the number of solutions to the...

  • Theta lifts of Bianchi modular forms and applications to paramodularity. Berger, Tobias; Dembélé, Lassina; Pacetti, Ariel; Şengün, Mehmet Haluk // Journal of the London Mathematical Society;Oct2015, Vol. 92 Issue 2, p353 

    We explain how the work of Johnson-Leung and Roberts on lifting Hilbert modular forms for real quadratic fields to Siegel modular forms can be adapted to imaginary quadratic fields. For this, we use archimedean results from Harris, Soudry and Taylor and replace the global arguments of Roberts by...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics